Hi there everyone… I would like to talk with you and ask what do you think are the signs that you are starting to over do the pain killers? The reason why I am asking this is that, of course, I am afraid that I start to over do on pain killers and I want to know what in your opinion means overdoing on them at all… the reason I even started to take them is that I am trying my best now to get over spine fusion… I have truly been in a lot of pain since I have had my surgery and I can call that I am going through a really bad recovery since this kind of pain is ruining my life, which is why I started to take medications for killing the pains, such medications as Soma 350 for the muscle spasms, I am taking also fentanyl 48 hours, I am using Dilaudid 4 mg PRN as well as oxycontin 10 mg IR PRN. And yeah, I must also add that I have been drinking grape fruit juice as well. I do know that there is quite a bit of fuss around it. Whatever the case I started to think that I over do it because, actually, my head has started to spin right now and that’s after I have taken the soma. I can’t continue like this anymore so I do know that I am going to go to sleep soon… but I just can’t… the thing what’s really annoying is that I am now in pains and I am still buzzing very hard. I mean… I do think that this is not right when the buzz’s here along with the pain… that’s the kind of pain that I have… and that’s how bad it is.
I can also mention that one plus besides my tolerance it is that I am having a O2 concentrator that I am normally having it set to 2 LPM and that I am using it whenever I hit the hay. I know it is all bad and it is really hard to deal with… I mean, this is really hard… it is now really late here but I am having something scheduled for tomorrow morning and I’m still here, although my head is spinning, writing this… I just can’t sleep. And yeah, it is obvious that the ‘my head is spinning’ it is already a good sign that I am already over doing it, however the soma is doing the job pretty nice for me and from as much as it seems, the dilaudid must have caught up too.
I just hope that I am now going to go to bed and that I would be able to sleep which is so important for me now. Then I would go to the PT scheduled for tomorrow and hope I would get some positive news. Up until then I hope that someone would be kind enough to reply here and to tell me… what’s a giveaway sign that you are already getting way too far onto the pain killer medications?! Of course, needless to mention, I do not want to overdo it, in fact, I can say that if I would have this possibility – I wouldn’t take it at all, however I MUST take it because I have to stay ahead of the pain because if I don’t, I am not able to be functional at all, my life is getting pretty much like a vegetable life and I am not able to sleep which is so important, I think, for healing. That’s why I said earlier that going to sleep is so important for me. And I would really want to sleep longer as I am feeling that the longer I sleep, the healed I am getting… or I hope this to be true. Anyway… someone has any thoughts on this? Or maybe even some recommendations if there are any? I mean, how I can stay away from the pains and to take as little as possible, especially not to overdo it. And also I must mention that, honestly, I do not really want to pick up Narcan or anything in that matter. I am not very sure that I can, to be honest. I mean, I did have tried it already, back then I used to think that I can when I firstly tried it, however I have had such an awful response to it that I just couldn’t be able to deal with. I wanted to get it (and I did) for emergencies should I screw up or asthma is definitely going to kick in immediately at night.
Thank you very much in advance. I really hope a lot that I am going to get some responses here. Not ready to kick yet, to be honest. I am thinking that I already should have done that at the hospital when they have completely crewed up on the pain management. Too bad for me I’m like that… its unbelievable hard to deal with it. At least, harder than I thought it is.